Laceability in the Interleaver Graph of Brick Product Graph C(2n, 1, n)

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2020 by IJMTT Journal
Volume-66 Issue-12
Year of Publication : 2020
Authors : R. A. Daisy Singh, Leena N Shenoy
  10.14445/22315373/IJMTT-V66I12P502

MLA

MLA Style: R. A. Daisy Singh, Leena N Shenoy "Laceability in the Interleaver Graph of Brick Product Graph C(2n, 1, n)" International Journal of Mathematics Trends and Technology 66.12 (2020):10-16. 

APA Style: R. A. Daisy Singh, Leena N Shenoy(2020). Laceability in the Interleaver Graph of Brick Product Graph C(2n, 1, n)  International Journal of Mathematics Trends and Technology, 10-16.

Abstract
Interleavers are used as a tool in constructing good turbo codes which are the class of error correcting codes introduced by Berrou and Glavieux in 1993. Interleavers have been used in communication systems such as 3G/4G mobile communications and in satellite communications etc. The interleaver’s function is to permute low weight code words in one encoder into high weight code words for the other encoder. In this paper we present the construction of interleaver graphs IGN;N ≥ 6 from the brick product graph C(2n; 1; n), n ≥ 3 and discuss its Hamiltonian laceability properties.

Reference

[1] Arya Mazumdar, A. K. Chaturvedi, Adrish Banergy, (2006). Construction of turbo code interleavers from 3-regular hamiltonian graphs, IEEE, 10 (4), pp : 284-286.
[2] Brain Alspach, C.Q.Zhang, (1989). Hamiltonian cycles in cubic Cayley graphs on dihedral groups, Ars combinatorial, 28, pp : 101-108.
[3] Brain Alspach, C. C. Chen, Kevin Mc Avaney, (1996). On a class of hamiltonian laceable 3-regular graphs, Elsevier, 151, pp : 19-38.
[4] Sun-Yuan Hsieh, Chang-De Wu, (2009). Optimal fault-tolerant Hamiltonicity of star graphs with conditional edge faults, The journal of supercomputing, 49, pp : 354-372.
[5] Pascal O.Vontobel, (2002). On the construction of turbo code interleavers based on graphs with large girth, IEEE, pp : 1408-1412.
[6] R. Murali, K. S. Harinath, (1999). Hamiltonian-n*-laceable graphs,Far east journal of applied mathematics, 391, pp : 69-84.
[7] R. A. Daisy Singh, R. Murali, (2016). Hamiltonian laceability properties in hierarchical hypercube network, International journal of computer application, 6, pp : 1-10.
[8] R. A. Daisy Singh, R. Murali, (2016). Hamiltonian-t-laceability property of edge fault hierarchical hypercube network, Annels of pure and applied mathematics, 12 (1), pp : 101-109.

Keywords : Interleaver graphs, Brick product graphs, Hamiltonian connected, Hamiltonian laceability.